Table of Contents Author Guidelines Submit a Manuscript
International Journal of Analysis
Volume 2013, Article ID 630436, 4 pages
http://dx.doi.org/10.1155/2013/630436
Research Article

Fine Spectrum of the Generalized Difference Operator over the Class of Convergent Series

Mathematical Sciences Division, Institute of Advanced Study in Science and Technology, Paschim Boragoan, Garchuk, Assam Guwahati 781035, India

Received 14 September 2012; Accepted 16 November 2012

Academic Editor: Alexandre Timonov

Copyright © 2013 Amar Jyoti Dutta and Binod Chandra Tripathy. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We have determined the spectra of the generalized difference operator over the class of convergent series.